# SDR SWIA2020010247538

- Difficulty date: December 6, 2019
- Submitted: January 2, 2020
- Operation: Air carrier
- Aircraft: N8968E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7968
- Aircraft time: 30,263 hours, 28,454 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CROSS BEAM FLOOR SUPPORT AT 559.0 BETWEEN LBL 27 TO LBL 32.0 CORRODED (C-CHECK) RO 12/31/2019  BLENDED PER SRM. FOUND TO BE OUT OF LIMITS. REMOVED LH STRAP PN 601R31025-29, FS 559.00 LBL27-LBL42. FABRICATED REPLACEMENT STRAP PER DRAWING FROM 0.050 7075 T6. MARKED PART (AVMAX PN 601R3102-29) INSTALLED NUTPLATES ON STRAPS AND INSTALLED STRAP PN 601R31025-29 IAW SRM / CAL. TOOL AV7110 DATE JUN/2020.
